Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can vitamin D supplements and calcium cause dizziness and nausea?

I am extremely dizzy and nauseated. Recently I was told to take 2000iu of D3 and 1200 mg calcium, since I have been taking those I haven t felt up to par. Last two days I have been really dizzy and nauseated, it caused me to fall this morning. Also have a dull headache. All of this comes and goes. Could it be the above meds causing this? Karen
Mon, 25 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

High-dose vitamin D therapy has been found to cause nausea, vomiting and lack of appetite for some due to high blood calcium levels.
So,I suggest you to recheck the dose with your doctor.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Can vitamin D supplements and calcium cause dizziness and nausea?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. High-dose vitamin D therapy has been found to cause nausea, vomiting and lack of appetite for some due to high blood calcium levels. So,I suggest you to recheck the dose with your doctor. Hope I have answered your query. Let me know if I can assist you further.